# SDR SWAA2021050535751

- Difficulty date: December 11, 2020
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N8605E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36891
- Aircraft time: 27,956 hours, 12,160 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Condition: Chafed
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL GAP COVERS 343AT; 333AB; 333AT SLIDING SEALS CHAFED / WORN (MARKED. / R+R'D 343AT; 333AB; + 333AT SLIDING SEALS PER SRM 51-40-02.
